MAUDE Adverse Event Report: ST PAUL BLUE LINE(R) PDT(TM) PORTEX DIRECTIONAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL BLUE LINE(R) PDT(TM) PORTEX DIRECTIONAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/131/070
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Codes Airway Obstruction (1699); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.
 
Event or Problem Description
It was reported that, just after bringing a patient through to theatre it was noticed that there was a leak from the patients endo tracheal tube.Patient reintubated with an armoured tube.There was no patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mdr was generated under protocol b10010116, as a result of warning letter cms# 617147.A product sample was received for evaluation.Visual and functional testing were performed.Per visual inspection, no defects were found in two samples and leak test cannot be perform since the samples returned incomplete; complaint was not confirmed.Root cannot be addressed since no defects were found in sample received for evaluation.No actions were taken since the complaint was not confirmed.No problems or issues were identified during this device history record review.

Brand Name
BLUE LINE(R) PDT(TM) PORTEX DIRECTIONAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13472773
Report Number3012307300-2022-02794
Device Sequence Number5233238
Product Code BTR
UDI-Device Identifier15019315057236
UDI-Public15019315057236
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model Number100/131/070
Device Catalogue Number100/131/070
Device Lot Number3981501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown